Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Academic Staff

Publication details for Mikhail Menshikov

Menshikov, M. V. & Wade, A. R. (2006). Random walk in random environment with asymptotically zero perturbation. Journal of the European Mathematical Society 8(3): 491–513.

Author(s) from Durham

Abstract

We give criteria for ergodicity, transience and null recurrence for the random walk in random environment on $\Z^+=\{0,1,2,\ldots\}$, with reflection at the origin, where the random environment is subject to a vanishing perturbation. Our results complement existing criteria for random walks in random environments and for Markov chains with asymptotically zero drift, and are significantly different to these previously studied cases. Our method is based on a martingale technique - the method of Lyapunov functions.

Notes

http://www.ems-ph.org/journals/all_issues.php?issn=1435-9855